MathSciNet Relay Station
MathSciNet bibliographic data
MR1501413 45J05 (34B27)
Tamarkin, J. D. The notion of the Green's function in the theory of integro-differential equations. Trans. Amer. Math. Soc. 29 (1927), no. 4, 755–800.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement